# SDR 2007UALA01552

- Difficulty date: May 19, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 44,058 hours, 15,692 cycles
- Engine: Iae V2527A5
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fuel Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD AND OUTBOARD FUEL QTY IND 2 AMBER DASHES ON FUEL PAGE.  UNRELIABLE DATA.   [06-26-07]   FAULT TRACING FOUND FAULTY FUEL BOOST PUMP FUSE CONNECTOR. REPLACED 4044VCA FUSE CONNECTOR.
